The asymptotic equivalence of the Fisher information matrices for type I and type II censored data from location-scale families

Escobar, Luis A., Meeker, William Q. . Communications in Statistics: Theory and Methods 2001. 30 (10) :2211-2225

Locate this article in:

Bibtex

@article{CIS-171943,
  Author = {Escobar, Luis A. and Meeker, William Q.},
  Title = {The asymptotic equivalence of the Fisher information matrices for type I and type II censored data from location-scale families},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {10},
  Year = {2001},
  Pages = {2211--2225},
  Keywords = {Maximum likelihood, Censoring, Survival}
}

Similar articles